电子学报
 首页  |  期刊介绍  |  编 委 会  |  通知公告  |  期刊订阅  |  联系我们
电子学报  2017, Vol. 26 Issue (1): 199-204    DOI: 10.1049/cje.2016.10.013
TELECOMMUNICATIONS 最新目录| 下期目录| 过刊浏览| 高级检索 |
An Effective Approach to Estimate the Second-Order Polynomial Models in Time-Varying Channels
HUANG Min1,2, LI Bingbing1, SUN Ruqin1
1. The State Key Laboratory of Integrated Service Networks, Xidian University, Xi'an 710071, China;
2. The Institute of Multi-dimensional Signal Processing, College of Information Engineering, Shenzhen University, Shenzhen 518000, China
An Effective Approach to Estimate the Second-Order Polynomial Models in Time-Varying Channels
HUANG Min1,2, LI Bingbing1, SUN Ruqin1
1. The State Key Laboratory of Integrated Service Networks, Xidian University, Xi'an 710071, China;
2. The Institute of Multi-dimensional Signal Processing, College of Information Engineering, Shenzhen University, Shenzhen 518000, China

版权所有 © 2012 《电子学报》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn